Dizzyness two months after ablation when i ... - AF Association

AF Association

20,243 members24,775 posts

Dizzyness two months after ablation when i stand and seems to be all the time now

Steve2810
Steve2810

Hi all had my ablation november the 10th and been in nsr about 4 weeks now, but seem to get really dizzy when im on my feet and its worrying me a bit now, heart seems to be all good by my alivecor app and blood pressure looks ok when i feel im having a bad turn,i have to sit down as soon as im on my feet as i start to feel really ruff, annoying too as have lots of things around house that need doing but dont feel well enougth, wondered if it could be my ears as they are very blocked and need surringing too, will ring docs tommorow at 9 anyhow, but just wondered if anyone else has had the same problem as me?

22 Replies
oldestnewest
BobD
BobDVolunteer

If it is dizzy not faint it probably is your ears. Everybody automatically thinks heart but there are other bits of our bodies.

Steve2810
Steve2810 in reply to BobD

Yes i hope so Bob, i feel dizzy and faint too, i was walking around shops yesterday and went a funny colour and had to sit in the car till it passed, very strange all this

I'm 10 weeks post ablation and still feel dizzy and unwell too. I do suffer from ectopics and now anxiety too though. I think ablation for some takes a long time to recover from. Speak to your doc and just make sure everything is ok.

Hope you're heart continues to behave :) x

I wonder if your BP is dropping when you stand up- do you take your time when getting up?

Steve2810
Steve2810 in reply to rosyG

I dont know, i just get up how i normally do, its when im walking aswell

Hi Steve , I'm six month post ablation everything's been ok till week before Christmas woke in the night with room spinning and felt dizzy ever since , doctor told me its a Inner ear infection I've googled it and can take months to settle : ( But in saying that I don't feel faint just a little thick headed but I did have a virus just before all this kicked off , go see your doctor would be my advice cheers Paul

mabeshse
mabeshse in reply to Runcrans

I had my ablation procedure on Oct 6 2018. I developed vertigo immediately after ablation. I have slight headaches now that I never experience before.

Dynever
Dynever in reply to mabeshse

I have been dizzy for the last 8 months after my ablation

Hidden
Hidden

Hi Steve,just out of curiosity have you you checked your blood pressure ? A low blood pressure can cause dizziness.Carol

Steve2810
Steve2810 in reply to Hidden

Yes i got a blood pressure machine and seems ok

I've had the same thing! I had my ablation November 2nd and for the last week or twoespecially, when I stand I feel funny in my chest and my ears go like you said it's almost like I'm going to go into an episode and then if I sit down it passes after a minute.

My GP has done a stand up blood pressure and pulse check previously to these symptoms and the first time he wasn't happy then he got me to do it again and said it was ok. I may go back and tell him.

Steve2810
Steve2810 in reply to Dee1989

Yes he done the same to me and was both ok sitting and standing

Are you on any BP medications?

Steve2810
Steve2810 in reply to seasider18

No just take sotolol 80mg day and night and riveroxaban

There is a test cardiologists do taking the blood pressure sitting down and standing up. I think there's a magic ratio between the two but not sure what it is I'm afraid. But try both and see what the difference is.

Your medications may be having this effect. When your heart functions differently, so might the meds.

Steve - It's best to get it checked by your GP as there are various things which might be causing it. I had viral labyrinthitis (inner ear infection) which made me dizzy and sick and was quite unpleasant as each time my head moved the nausea started again.

We AF-ers think first of our hearts and meds when something goes awry but often the answer is more simple - best wishes.

Steve2810
Steve2810 in reply to Finvola

Hopefully u might be right will see how i get on with these tablets

Hi all, thought id let u know ive been to the docs and he said my heart and blood pressure seem ok, his checked my ears that are blocked and im going to get them surringed and his said to me it sounds like either anxiety and possably vertigo, his given me Cinnarizine 15mg tablets that i can take two in morning two lunchtime and two in the morning so ill see how i go, :-) Glad my hearts ok at least

Hidden
Hidden

Testing sitting and standing BP is to check if there is a difference as some people have postural hypotension which can cause light headless

Hi Steve

did your dizzyness resolve. I had my second ablation 7 weeks agin and have beendizzy since awakign form the surgery. Very disconcerting to me....... was curious if it resolved for you or if you fond the root cause.

sorry for the miss spellings, typing too fast

You may also like...